It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


So, how are you doing today? It is day two back on your Lexapro. I took the Zoloft last night, no problems, at first. I could not sleep well, so I took a Xanax, and still had troubles. I think I was so anxious waiting for something to happen. I woke up for good at 6am, and was so worried about my heart that I took my Inderal, and then about 20 minutes later got really sick to my stomache. It went away, but was nauseated bad for an hour. I am really tired right now, and lightheaded, but I htink some of it is from not sleeping well too. I hope I made the right decision between the two, but unless I tried something I would never know.
My heart is a little skippy today, I hate that. It does it when I'm tired, or if my heart rate gets to low (which it definetely isn't) or dehydrated. Basically the same causes that give me svt episodes too.
Hey, does your Dr. think that your svt can go away? I mean, does he have any idea what causes it? I've heard some people with svt say that it sometimes can get better and go away, but I don't know if that is true. What do you think?
Talk to you later!
Michelle
when i started lexapro the first time i started it with atenolol so its hard to say what side effects were from what. i remember being tingly, lightheaded and a little anxious at first. you sound exactly like me when i did the zoloft this past week. i only took 4 doses but every time i took a dose it was a struggle to really take it or not. i just kept thinking give it one more try maybe tommorow i will feel better, maybe. then after 4th day i had had enough, and on the 5th day i flushed the whole bottle. i have felt much better since. if the zoloft doesn't work for you and you decide not to do the lexapro again remember there are other drugs out there. i know its hard to even think about trying another medicine. i know nothing about the other medicines just what i have read on here from what other people write. the way i looked at the zoloft was this i knew other people were saying "you have to give the drug 2 weeks for the side effects to go away and for it to really start working", but if your only on day 2,3,or 4 and you feel that bad to me i thought something isn't right, this is not working for my body. there is no reason when we are already anxious to have to take something and become worse. to me it was a way of my body saying "this is not the right drug for me". but i know everyone is different, and some people can tolerate thngs better than i can. good luck with your decision and just do what you think is right for your body.





All times are GMT -7. The time now is 08:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!